MathSciNet Relay Station
MathSciNet bibliographic data
MR2052408 (2005a:47005) 47A12
Karaev, Mubariz T. The numerical range of a nilpotent operator on a Hilbert space. Proc. Amer. Math. Soc. 132 (2004), no. 8, 2321–2326 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement